# SDR AALA201706059057

- Difficulty date: June 3, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N346AN
- Make and model: Boeing 767323
- Aircraft serial: 33085
- Aircraft time: 55,291 hours, 8,898 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT ROWS 35HJ THROUGH 41HJ ARE INOPERATIVE.  CONNECTED A LOOSE CONNECTOR AT ROW 35HJ IAW AMM 33-51-00.  OPERATIONAL CHECKED GOOD.
